MathSciNet Relay Station
MathSciNet bibliographic data
MR2641716 (2011e:11004) 11A07 (11B83)
Chan, Heng Huat; Cooper, Shaun; Sica, Francesco Congruences satisfied by Apéry-like numbers. Int. J. Number Theory 6 (2010), no. 1, 89–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement